# SDR AALA201703239027

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 11,927 hours, 4,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BY DOOR 4L IS BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT DOOR 4L OPS CK NORMAL IAW AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
